# SDR DALA13050070956

- Difficulty date: September 28, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 3L AT INTERSECTION WITH AFT ACC COMPARTMENT FRAME 1437.  DAMAGED SECTION WAS REMOVED, NEW LONGERON SECTION WAS DRILLED AND ADJUTED, SPLICE WAS FABRICATED, TREATED, PAINTED AND WAS INSTALLED IAW SRM 53-02, FIG 18, 51-10-3, PAR 21/14.  RII COMPLETED.
